American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Marios Charalambides. A general stability theorem with applications. Proc. Amer. Math. Soc. 142 (2014) 191-197.
Abstract, references, and article information   
View Article: PDF

[2] A. Melman. Comment on a result by Alpin, Chien, and Yeh. Proc. Amer. Math. Soc. 141 (2013) 775-777.
Abstract, references, and article information   
View Article: PDF

[3] Sam Northshield. A root-finding algorithm for cubics. Proc. Amer. Math. Soc. 141 (2013) 645-649.
Abstract, references, and article information   
View Article: PDF

[4] Marios Charalambides and George Csordas. The distribution of zeros of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 138 (2010) 4345-4357. MR 2680060.
Abstract, references, and article information   
View Article: PDF

[5] Wenbo V. Li and Ang Wei. On the expected number of zeros of a random harmonic polynomial. Proc. Amer. Math. Soc. 137 (2009) 195-204. MR 2439441.
Abstract, references, and article information   
View Article: PDF

[6] Andrew Bakan and Stephan Ruscheweyh. Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition. Proc. Amer. Math. Soc. 136 (2008) 2665-2674. MR 2399027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lukas Geyer. Sharp bounds for the valence of certain harmonic polynomials. Proc. Amer. Math. Soc. 136 (2008) 549-555. MR 2358495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fuad Kittaneh. Bounds and a majorization for the real parts of the zeros of polynomials. Proc. Amer. Math. Soc. 135 (2007) 659-664. MR 2262860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George Csordas, Marios Charalambides and Fabian Waleffe. A new property of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 133 (2005) 3551-3560. MR 2163590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Branko Curgus and Vania Mascioni. A contraction of the Lucas polygon. Proc. Amer. Math. Soc. 132 (2004) 2973-2981. MR 2063118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dmitry Khavinson and Grzegorz Swiatek. On the number of zeros of certain harmonic polynomials. Proc. Amer. Math. Soc. 131 (2003) 409-414. MR 1933331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yuri A. Alpin, Mao-Ting Chien and Lina Yeh. The numerical radius and bounds for zeros of a polynomial. Proc. Amer. Math. Soc. 131 (2003) 725-730. MR 1937409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Branko Curgus and Vania Mascioni. On the location of critical points of polynomials. Proc. Amer. Math. Soc. 131 (2003) 253-264. MR 1929045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dimitar K. Dimitrov. A refinement of the Gauss-Lucas theorem. Proc. Amer. Math. Soc. 126 (1998) 2065-2070. MR 1452801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mourand E. H. Ismail and Xin Li. Bound on the extreme zeros of orthogonal polynomials . Proc. Amer. Math. Soc. 115 (1992) 131-140. MR 1079891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lieven Smits and Willem Kuyk. Winding number and the number of real zeros of a function . Proc. Amer. Math. Soc. 114 (1992) 981-987. MR 1054162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chi-Kwong Li. Polynomials and numerical ranges . Proc. Amer. Math. Soc. 104 (1988) 369-373. MR 962800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gary Harris and Clyde Martin. Large roots yield large coefficients. An addendum to: ``The roots of a polynomial vary continuously as a function of the coefficients'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 100} (1987), no.\ 2, 390--392; MR0884486 (88h:30006)] . Proc. Amer. Math. Soc. 102 (1988) 993-994. MR 934880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gary Harris and Clyde Martin. The roots of a polynomial vary continuously as a function of the coefficients . Proc. Amer. Math. Soc. 100 (1987) 390-392. MR 884486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mau Hsiang Shih and Hann Tzong Wang. Unit lemniscates contained in the unit ball . Proc. Amer. Math. Soc. 86 (1982) 451-454. MR 671213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. S. Hwang. A problem on a geometric property of lemniscates . Proc. Amer. Math. Soc. 82 (1981) 390-392. MR 612726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1